MAUDE Adverse Event Report: IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450032558
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Doctor was performing surgery, a scheduled fenestrated endovascular aortic repair (fevar), on patient.At 1331, doctor stated that the tip of the 5f bern catheter had broken off in the patient.The back portion of the catheter was removed.The broken catheter piece remained on the wire and did not move.Doctor was able to remove all of the broken piece using a 10mm snare.Risk management requested to sequester device.Device will be given to them and they will provide manufacturer with pictures or allow inspection on site if requested.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12238108
Report Number12238108
Device Sequence Number4172889
Product Code DQO
UDI-Device Identifier00884450032558
UDI-Public(01)00884450032558(17)240315(10)E2082353
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2021
Report Date (Section F) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450032558
Device Catalogue Number56535BER
Device Lot NumberE2082353
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Weight62
Date Report Sent to FDA07/15/2021